# SDR 95ZZZX1986

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Case
- Part number: 800816
- Condition: Cracked
- Location: 8th Stage Stator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHTH STAGE STATOR SUPPORT SHELF CRACKED.  CRACK APPEARS TO HAVE STARTED AT A SLOT.  CRACK CAUSED SOME LIBERATION OF MATERIAL.  FOR SUSPECT CAUSE SEE SB 6117.  CASE WAS REMOVED AND IS IN THE PROCESS OF HAVING SB 6117 INCORPORATED.
